# SDR 07FDEA04747

- Difficulty date: November 7, 2007
- Submitted: November 8, 2007
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 51,995 hours, 9,580 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE NR 12 SLAT TRACK CUTOUT AT STATION XOS 774 FOUND CRACKED.  CARRIED OUT REPAIR AS PER SRM 57-10-00 FIGURE 21 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
